When I take meth I feel so sick after, like the next day My stomach hurts. What can I do quickly to make me feel better? Besides quitting?
It's important to eat something and take in fluids, water is very important. You also need to get rest and sleep. These symptoms will continue to get worse, not better until you stop using meth. Remember that meth use damages brain cells, changes the way your brain functions and causes physical problems. After a while some of these health effects and problems can be irreversible. Do yourself a favor and stop using meth now before it's too late. Contact your doctor, a drug counselor, 12 Step program or drug treatment center and seek help. After a while it won't just be your stomach that hurts.
I realize quitting meth is scary and something that you don't want to do right now but I promise you in a few months you may wish you did. Good luck, YOU can do it!
Click to Enlarge1-800-853-1387